Yes, there are things you can get to help. Epsom salts for hot baths, a mag/cal/zinc supplement, advil, imodium and some nyquil to take at night for a couple of days. It may help you sleep.
Ideally you would taper, but you are kinda far into it now to start a taper. You can use B vitamins for energy. They work pretty well actually.
The worst physical WD will be over in about 5 days, but that depends on how long you took it. The insomnia and fatigue will last a bit longer. Be patient.
Tell me more about your symptoms besides what you said....
Just wanted to back up what tramahater said about the 5 day mark - I did a C/T detox of tramadol and things started to look up around then. The sleeping DOES get better - I know its really frustrating. Once enough of the tramadol has worked its way out of your system it starts to go back to normal.
Once you're over the acute w/d symptoms - you will have energy and life that you didn't know you could have! Thats how it was for me anyway. I was suddenly so 'alive' again.
Hang in there....... do the things mentioned in above post....... it will get better!
I've been on and off tramadol for years now too and I just want to let you know that melatonin supplements have helped me sleep. In order for them to work properly you must make sure you take them before you try to go to sleep and keep the room very dark because that's when the brain absorbs it. You can find melatonin in the vitamin supplement isle in your local grocery store. Also, this feels like hell while doing it but I swear it works. Take hot/cold showers. Make the water as hot as you can and keep it that way for about 2 mins and then make the water as cold as it can go and do this for about 2 mins. Rest outside the shower for a few minutes and cycle a few more times. This will relax your muscles for a while and get rid of the restless legs and muscle aches. This works best once the cold sweats and chills are gone and just the restlessness is hanging on. Hang in there. It's hell but tramadol is the devil!
One thing that helps a lot with energy is injectable B-12...my fiance and I ordered a year supply for less than $20 from Canada...we received them in 2 days and took one shot each month.
The advice you have been given should help as well...hang in there, it gets better each day.
Natural Calm and CalMag are both powdered supplements with calcium and magnesium - you could probably find it at a local health food store. It is great for detoxing and very easy for your body to absorb in its powdered form...just mix with hot water.
Best of luck to you.
It looks like we are both detoxing at the same time :) I have been on tram for a couple months, and was strictly abusing it. I was up to taking 10+ to feel anything. I guess I just loved the energy and mood enhancer it provided. I did however realize I had a problem and am now trying to battle the w/d like you.
Today is 6 days since I have taken any. I agree most of the physical pain is gone, and really that wasnt the hardest part. The anxiety, depression, and insomnia are simply killing me. Right now its mainly depression and insomnia, and I am sure the lack of sleep isnt helping my mood at all. I am really hoping my brain starts functioning normal again real soon. I dont remember being this down and out in a long long time. ***** trying to go through the days pretending everything is alright. Good luck to you, let me know how your doing
Last week I took 150 mg of tramadol on Monday and Tuesday and 50 mg of tramadol on Friday. Today is the following Thursday and I took a 10 panel drug test, which I believe includes tramadol, for a new position I acquired. I do not have a prescription. Can anyone please let me know if my results will show positive for tramadol. I drank a ton of water since.
I took a drug test to start employment of a new job last summer. I take too much daily - and sev. times daily unfortunately. I never wavered prior to test - clean as a whistle - they are not looking for Rx drugs - they are looking for things like THC/Marjuana, etc the test agent told me. Besides, i knew if it did surface , i have a dr's rx for the tram - they don't argue w/that kinda stuff - good luck - but i think you have nothing at all to worry abt! : )